# SDR IPXA2020031653180

- Difficulty date: February 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR JAMB WEB (INNER SKIN) IS CRACKED AT STA. 1254 AND Z=-18.REPAIRED CRACKED L-3 DOOR JAMB WEB (INNER SKIN) AT STA. 1254 AND Z=-18 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
